Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Atipla and colostum
Apr 18, 2010

Can I take Colostrum while I'm taking Atripla? And If I so can I take the Colostrum at night before bed with the Atripla being that both should be taking on an empty stomach?

Response from Dr. Frascino

Hello,

You're taking colostrum? Why? There is no problem taking colostrum with Atripla, but I can think of no reason you'd be taking colostrum at all. (See below.)

Dr. Bob

Colostrum and HIV Aug 12, 2001

I have heard about this colostrum and wondered if it might be benifical to someone with HIV?

Are there any side effects? I'm not on any meds right now, and my partner isn't either, but we are both so tired all the time... could this help give us a boost?

Response from Dr. Frascino

Well, just what have you heard? Colostrum is the first milk secreted at the termination of pregnancy. It contains significant lactalbumin, lactoprotein, and some maternal antibodies to help protect the newborn infant against infection. To my knowledge, it is not a treatment for either HIV or fatigue. So would it give you and your partner a "boost?" Well perhaps, if you happen to be newborns and the colostrum is from your mother!

I would suggest you guys check around on this website and with your local HIV specialists to find out what your real options are!

Good luck.

Dr. Bob


Previous
sick of the crazy abuse
Next
HIV NEGATIVE WITH LOW CD-4 AND NORMAL CD-8 WHAT THIS MEAN??

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement